RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Urusov, Mikhail Aleksandrovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 9
Presentations: 11

Number of views:
This page:851
Abstract pages:2747
Full texts:729
References:329
E-mail: ,

http://www.mathnet.ru/eng/person9084
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/660022

Publications in Math-Net.Ru
2019
1. A. A. Gushchin, M. A. Urusov, “Minimal embeddings of integrable motions in a Brownian motion”, Uspekhi Mat. Nauk, 74:5(449) (2019),  185–186  mathnet
2017
2. Stefan Ankirchner, Thomas Kruse, Mikhail Urusov, “A functional limit theorem for irregular SDEs”, Ann. Inst. H. Poincaré Probab. Statist., 53:3 (2017),  1438–1457  mathnet  isi  scopus
2016
3. Stefan Ankirchner, Thomas Kruse, Mikhail Urusov, “Numerical approximation of irregular SDEs via Skorokhod embeddings”, J. Math. Anal. Appl., 440:2 (2016),  692–715  mathnet  mathscinet  zmath  isi  elib  scopus
2015
4. A. A. Gushchin, M. A. Urusov, “Processes that can be embedded in a geometric Brownian motion”, Teor. Veroyatnost. i Primenen., 60:2 (2015),  248–271  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 60:2 (2016), 246–262  isi  elib  scopus
2014
5. Alexander Gushchin, Mikhail Urusov, Mihail Zervos, “On the submartingale/supermartingale property of diffusions in natural scale”, Tr. Mat. Inst. Steklova, 287 (2014),  129–139  mathnet  elib; Proc. Steklov Inst. Math., 287:1 (2014), 122–132  isi  elib  scopus
2009
6. D. V. Belomestny, L. Rüschendorf, M. A. Urusov, “Optimal Stopping of Integral Functionals and a “No-Loss” Free Boundary Formulation”, Teor. Veroyatnost. i Primenen., 54:1 (2009),  80–96  mathnet  mathscinet; Theory Probab. Appl., 54:1 (2010), 14–28  isi  scopus
2004
7. M. A. Urusov, “On a property of the moment at which Brownian motion attains its maximum and some optimal stopping problems”, Teor. Veroyatnost. i Primenen., 49:1 (2004),  184–190  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:1 (2005), 169–176  isi
2003
8. M. A. Urusov, “The use of separating times in proving singularity of Gaussian measures”, Uspekhi Mat. Nauk, 58:4(352) (2003),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 807–809  isi  scopus
9. M. A. Urusov, A. S. Cherny, “Separating times for measures on filtered spaces”, Teor. Veroyatnost. i Primenen., 48:2 (2003),  416–427  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:2 (2004), 337–347  isi
2002
10. M. A. Urusov, “Optimal forecasting of the time of attaining the maximum by Brownian motion”, Uspekhi Mat. Nauk, 57:1(343) (2002),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:1 (2002), 163–164  isi  scopus
1999
11. M. A. Urusov, “No-arbitrage conditions in discrete financial models”, Uspekhi Mat. Nauk, 54:5(329) (1999),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1053–1055  isi  scopus

2010
12. A. N. Shiryaev, M. A. Urusov, “Summer School in Stochastic Finance 2010”, Teor. Veroyatnost. i Primenen., 55:4 (2010),  825  mathnet
2005
13. A. N. Shiryaev, M. A. Urusov, A. S. Cherny, A. V. Selivanov, S. V. Dil'man, I. N. Medvedev, A. S. Mishchenko, A. P. Shashkin, “Information on the Fourth “Student Kolmogorov olympiad on the theory of probability””, Teor. Veroyatnost. i Primenen., 50:2 (2005),  411–413  mathnet; Theory Probab. Appl., 50:2 (2006), 348–350  isi

Presentations in Math-Net.Ru
1. A functional limit theorem and numerical approximation for irregular SDEs. Lecture 4
M. A. Urusov
School on Stochastics and Financial Mathematics
September 10, 2015 12:30   
2. A functional limit theorem and numerical approximation for irregular SDEs. Lecture 3
M. A. Urusov
School on Stochastics and Financial Mathematics
September 10, 2015 11:30   
3. A functional limit theorem and numerical approximation for irregular SDEs. Lecture 2
M. A. Urusov
School on Stochastics and Financial Mathematics
September 8, 2015 12:30   
4. A functional limit theorem and numerical approximation for irregular SDEs. Lecture 1
M. A. Urusov
School on Stochastics and Financial Mathematics
September 8, 2015 11:30   
5. A generalized Donsker's theorem and approximating SDEs with irregular coefficients
M. A. Urusov
Conference "Stochastics, Statistics, Financial Mathematics" in honor of Professor Albert Shiryaev's 80th anniversary
October 14, 2014 15:15   
6. Optimal trade execution and price manipulation in order books with time-varying liquidity
Mikhail Urusov
International conference "Stochastic Optimization and Optimal Stopping"
September 28, 2012 12:10   
7. On the martingale property of exponential local martingales
M. Urusov
International Symposium "Visions in Stochastics (Leaders and their Pupils)"
November 1, 2010 13:00   
8. On the martingale property of certain local martingales: criteria and applications to finance
M. A. Urusov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
December 3, 2009 15:30
9. Оптимальная ликвидация портфеля с динамическим когерентным риском
M. A. Urusov
Principle Seminar of the Department of Probability Theory, Moscow State University
December 2, 2009 16:45
10. Pricing and hedging in markets with transaction costs
M. A. Urusov
Principle Seminar of the Department of Probability Theory, Moscow State University
April 9, 2008 16:45
11. О классе задач об оптимальной остановке для диффузий с разрывными коэффициентами
M. A. Urusov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 22, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019